Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the number of rational squares at fixed distance from a fifth power

Title data

Stoll, Michael:
On the number of rational squares at fixed distance from a fifth power.
In: Acta Arithmetica. Vol. 125 (2006) Issue 1 . - pp. 79-88.
ISSN 0065-1036
DOI: https://doi.org/10.4064/aa125-1-7

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 30 Jan 2015 07:28
Last Modified: 12 Feb 2015 12:05
URI: https://eref.uni-bayreuth.de/id/eprint/6126